MAUDE Adverse Event Report: BISTOS CO., LTD. MOTIF DUO; BREAST PUMP

BISTOS CO., LTD. MOTIF DUO; BREAST PUMP
Model Number MOTIF DUO
Medical Device Problem Code Flare or Flash (2942)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the breast pump burned.Customer had not used the device when the device was burned.No adverse patient effects were reported.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
MOTIF DUO
Common Device Name
BREAST PUMP
Manufacturer (Section D)
BISTOS CO., LTD.
7th fl., a bldg, woolim lions
valley 5cha 302 galmachi-ro
jungwongu,seongnamsi,, gyeonggido 13201
KS  13201
Manufacturer (Section G)
BISTOS CO., LTD.
104-109,115-122,
sangdaewondong sagimakgolro
seongnamsi, gyeonggido 13201
KS   13201
Manufacturer Contact
hoojeong lee
7th fl., a bldg, woolim lions
valley 5cha 302 galmachi-ro
jungwongu,seongnamsi, gyeonggido 13201
KS   13201
MDR Report Key18223160
Report Number3006179052-2023-00003
Device Sequence Number12189927
Product Code HGX
UDI-Device Identifier00887529000151
UDI-Public00887529000151
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K160274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMOTIF DUO
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2022
Supplement Date Received by Manufacturer11/20/2022
11/20/2022
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date04/12/2024
04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American